Asymptotic optimization of linear singularly perturbed control systems
Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1687-1698
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_10_a5,
author = {A. I. Kalinin},
title = {Asymptotic optimization of linear singularly perturbed control systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1687--1698},
year = {1989},
volume = {25},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_10_a5/}
}
A. I. Kalinin. Asymptotic optimization of linear singularly perturbed control systems. Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1687-1698. http://geodesic.mathdoc.fr/item/DE_1989_25_10_a5/